MathSciNet Relay Station
MathSciNet bibliographic data
MR1852093 (2002g:35152) 35L70 (11Z05 33C10 35B10)
Berkovits, J.; Mawhin, J. Diophantine approximation, Bessel functions and radially symmetric periodic solutions of semilinear wave equations in a ball. Trans. Amer. Math. Soc. 353 (2001), no. 12, 5041–5055.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement